Fast iterative method with a second-order implicit difference scheme for time-space fractional convection–diffusion equation

Gu, X.-M., Huang, T.-Z., Ji, C.-C., Carpentieri, B. ORCID: 0000-0002-0516-0033 and Alikhanov, A.A., 2017. Fast iterative method with a second-order implicit difference scheme for time-space fractional convection–diffusion equation. Journal of Scientific Computing, 72 (3), pp. 957-985. ISSN 0885-7474

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Scientific Computing
Creators: Gu, X.-M., Huang, T.-Z., Ji, C.-C., Carpentieri, B. and Alikhanov, A.A.
Date: 17 February 2017
Volume: 72
Number: 3
ISSN: 0885-7474
Identifiers:
NumberType
10.1007/s10915-017-0388-9DOI
Divisions: Schools > School of Science and Technology
Depositing User: Richard Cross
Date Added: 13 May 2019 16:04
Last Modified: 13 May 2019 16:04
URI: http://irep.ntu.ac.uk/id/eprint/36505

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year